# SDR REXA2022082401965

- Difficulty date: August 17, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO MACHINED BRACKET FWD OF FS517.00 BETWEEN STGR 22L-23L	REPLACED MACHINED BRACKET.
